Law of the iterated logarithm for some Markov operators

TitleLaw of the iterated logarithm for some Markov operators
Publication TypeJournal Article
Year of Publication2016
AuthorsHille SC, Horbacz K, Szarek T, Wojewódka-Ściążko H
JournalAsymptotic Analysis
Volume97
Issue1-2
Start Page91-112
Date Published03/2016
Keywordslaw of the iterated logarithm, Markov operators
Abstract

The law of the iterated logarithm for some Markov operators, which converge exponentially to the invariant measure, is established. The operators correspond to iterated function systems which, for example, may be used to generalize the cell cycle model examined by Lasota and Mackey [J. Math. Biol. 38 (1999), 241–261].

DOI10.3233/ASY-151344